Vol. 43, No. 2, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Souslin’s conjecture as a problem on the real line

Arne P. Baartz and Gary Glenn Miller

Vol. 43 (1972), No. 2, 277–281
Abstract

This paper is concerned with properties of real sets whose existence is related to Souslin’s conjecture. One of these results is subsequently used to show that Souslin’s conjecture is second order determined, i.e., (𝒵⊢2SC) (𝒵⊢2 SC).

Mathematical Subject Classification
Primary: 04A15
Milestones
Received: 1 June 1971
Revised: 8 September 1971
Published: 1 November 1972
Authors
Arne P. Baartz
Gary Glenn Miller